# SDR NWAA700076623

- Difficulty date: January 9, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 98,205 hours, 17,032 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THERE WAS A RAPID DEPRESSURIZATION AT FL 390.  EMERGENCY DESCENT COMMENCED UNTIL CONTROL OF CABIN ALTITUDE ATTAINED AT FL 300 WITH MANUAL CONTROL.  CABIN ALTITUDE DID NOT EXCEED 12,000, AND PASSENGER O2 MASKS DID NOT DEPLOY.  AT FL 300 IT WAS OBSERVED THAT THE GROUND SAFETY LIGHT WAS ILLUMINATED.  COM PROCEDURE COMPLIED WITH.  FLIGHT CONTINUED ON TO GUM, AND LANDING WAS UNEVENTFUL.  MAINTENANCE ACCOMPLISHED CABIN DEPRESSURIZATION CONDITION INSPECTION AND GROUND SAFETY RELAY TEST.  REMOVED AND REPLACED AUTO PRESSURE CONTROLLER, PRIMARY TILT CARD AND 3 RELAYS.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
